Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

ipad

Members
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ipad

  • Rank
    Member

Profile Information

  • Gender
    Male
  1. I watched some videos of Raynaud's Syndrome, and it doesn't look what what I am experiencing. This is what my hands look like when I stand for more than 5 minutes http://www.medical-journal.net/wp-content/uploads/2010/11/Acrocyanosis-symptoms-300x196.jpg This is what my legs look like http://www.ipej.org/0602/raj2.jpg I know you guys aren't doctors, but if anyone if familiar with any heart or circulatory conditions that could cause this, please let me know!!! Would it be smart to see a cardiologist about this? Thanks!
  2. I am a 15 year old boy who has been dealing with chronically cold hands and feet, debilitating fatigue, and increase of symptoms after eating. In effort to test my self for POTS, I took my pulse lying down, then 10 minutes after standing. Lying down: 78 bpm After 10 minutes of standing up: 79 bpm Although my pulse did not increase, my hands and feet became a dark shade of blue, and were very cold. My lower legs became incredibly itchy. However, I did not experience an increase in fatigue while standing up. I have been tested for autoimmune disorders, thyroid problems, infectious diseases, diabetes/hypoglycemia, and many other diseases/conditions. I have been misdiagnosed multiple times in the past. I am 100% percent sure that my symptoms are circulatory related. It seems that something is preventing enough blood to reach my brain and lower extremities, causing these symptoms. What do you guys think??? What disorders would cause my hands and feet to become dark blue and itchy like that? Maybe something related to my heart? THANKS!
  3. I took one 0.1 mcg Florinef pill 2 days ago. On the same day, I discovered that I have Anti-TPO Antibodies against my thyroid from my endo. We came to the conclusion that my symptoms are from early stage hypothyroidism, not POTS (I never had tachycardia anyways). I stopped taking Florinef 0.1 mcg yesterday morning. Yesterday, the day after I took Florinef, I felt very jittery with some fluid retention and a headache. Today I feel very down and more lightheaded than usual. Is this a normal reaction to stopping florinef? How long will it take to recover from this? I only took 1 pill. Thank you for your help!
  4. When my symptoms started, I also developed dry skin, eyes, mouth, and hair. Does anyone else have these symptoms?
  5. I started taking .1 mg of florinef this morning, about 5 hours ago, and I have not seen any improvement yet. When should I see a change? Sorry if I sound impatient, I am just sick of being sick. BTW, I am a 15 year old boy, if that helps with answering this question. Thanks!!!
  6. After 3.5 years of lightheadedness, fatigue, and headaches, my endocrinologist prescribed me Florinef for my lightheadedness. I have a few questions: 1. What dosage should I start at? I am a 15 year old teenage boy, about 130 pounds. I was prescribed 0.1 MG tablets. 2. Will I have any side effects? Are side effects common among teenagers? Does Florinef stunt growth? 3. Does this medication work well on teenagers? Does anyone have any experience with teenagers taking this medication? 4. Is it dangerous to take this medication long term? Thank you so much!
  7. What's your worst time of day? What's your best time of day? Worst: Morning when waking up Best: Late at night
  8. No, I don't remember having exercise intolerance as a kid. My symptoms all started when I entered puberty. Maybe this has to do with the hormone aldosterone? Maybe that's why teenagers react so well to Florinef? My endo is testing all of my hormones, so we'll see if I have an issue with aldosterone. I am currently on no meds. Maybe teenagers with POTS make an insufficient amount of aldosterone during the years of puberty? Does anyone else have any ideas?
  9. As a 15 year old teenage boy who may have POTS, I have wondered, why does POTS mysteriously go away? If everything goes according to plan, my POTS (if that's causing my symptoms) will gradually disappear until I am asymptomatic, apparently around my mid 20s. Does this actually happen to teenagers who have POTS? If yes, does anyone know what is going on in the body that produces this effect?
  10. How do you guys feel after eating? Does it make you feel worse? Around 10-20 minutes after eating, I feel completely exhausted, even more so than I normally am. It's almost if my limited supply of blood is being directed to my digestive system, worsening my lightheadedness. Does anyone exhibit a similar behavior? If not, what happens to you?
  11. The only time of day I have tachycradia is right when I wake up in the morning. My pulse resting is about 60, and it can go up to about 100 bpm. My morning pulse usually improves after drinking a cup of water. However, during the rest of the day, my resting pulse is about 60-65, and it goes up about 15-20 bpm after standing for a about 5 minutes. I have all other symptoms of POTS: Constant lightheadedness, chronic headache, fatigue, and purple arms and legs after standing for a few minutes. I am a 15 year old boy who has been struggling with a mystery illness for 3.5 years. Does anyone have any ideas of what this could be, or if it could be POTS?
×
×
  • Create New...